# SDR ASMF201503011

- Difficulty date: February 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 35,164 hours, 18,692 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 854652
- Part serial: R1190G
- Condition: Failed
- Location: Lt Engine
- Part time: 923 hours, 331 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO AFTER LT ENG START, THE LT ALTER ENG & ENG CONTROL LIGHTS TURNED ON.  PERFORMED BITE TO LT EEC IAW FIM 73-21 TASK 804 & 73-27 TASK 805 PROCEDURES, SHOWING FAILURE CODES 73-21-271, 73-11281 & 73-20211.  THE GEN & EEC WERE REPLACED IAW AMM 73-21-08 & AMM 73-21-60, TESTED CORRECT.
